Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tumors on thyroid even after taking treatment. Suggested to remove thyroid. Opinion?

Hello Dr. Grief, After 9 months of ultrasounds, 2 FNAs and 2 months on Levothyroxine , it turns out I have two large nodules/tumors on my thyroid which are benign yet my endocrinologist also states that my results also say suspicious after both FNAs on my thyroid. The tumors are 3 CM and the other is 2 CM. I have zero trouble swallowing but the doc still suggest I remove the entire thyroid. I m hesistant so I m wondering if this is a typical suggestion?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response

i understand that you have a multinodular goiter and your FNA is suspicious. If your FNAC is suspicious and considering your nodule size, one option is to surgically remove your thyroid. other option is to closely follow-up your nodule and consider removal if there is growth in nodule size.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor